Mild Side effects. Will they go away?

Hi 22 year old male here.
I started using fin when i was 20 .
I’m using it since 2 years. At first month i experienced very very low ejaculate and maybe %20 smaller testicles. I didnt give a damn on it. Cuz erections were fine. and They were as hard as before.
Now im married.
Ejaculate is better even though im still on it but not as before
And i want to have kids. I never got checked on my fertility or so.
If i quit , Symptoms will reverse ? How long it will take to reverse ?
What should i do if it doesnt ?
Should i hop on tamoxifen ?

Hi @richardfeynman,

This forum is for patients who unfortunately suffer with symptoms that continue after stopping or worsened from there. It is not for AGA patients who are still using the drug. Post-Finasteride Syndrome is rare, and a different situation to side effects on the drug, which normally should resolve after stopping the drug.

I would not recommend taking amateur advice on the use of hormonal drugs like tamoxifen, and would consult an endocrinologist.

I would very much hope you would experience a resolution to your side effects if you stop taking the medication. If you stop the drug and find you’re still experiencing side effects after a couple of weeks, feel free to come back to the forum. As the anecdotal experience of a number of PFS patients is that a subsequent use of finasteride ended with significantly worse outcome, I wouldn’t advise stopping and restarting down the line if you have a lucky escape.

Best wishes

25 days off: Morning Woods are back
Ejaculate is still reduced.
No change in libido (not up & not down)
I use nothing
I hope i can recover tbh